Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What causes loss of body balance and difficulty articulating words?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1992
Answered : 621 Questions
Question
I'm a male just short of 70 who recently experienced some subtle changes. While traveling I noticed a slight loss of balance, slight difficulty articulating words, change in handwriting, which was never great but easily legible and a slight headache noticed when coughing. My blood pressure is reasonable ranging 185/88 down to 119/65 or even less. Heart rate ~ 44-65 depending if not exercising. I weigh ~ 205 and am 5-10. I suspect a mild stroke or even an anurism. I have no numbness or other alarming symptoms. I've never had a heart attack and take Lisinopril, 10 Mg but almost always cut them in half. The only medication of any significance is a low dose aspirin daily.
Posted Mon, 4 Aug 2014 in Hypertension and Heart Disease
 
 
Answered by Dr. Behar Greca 1 hour later
Brief Answer:
Brain ischemia...

Detailed Answer:
Hi, thank you for posting!

I have gone through your query and I understand your concerns.

Your story tells that you have experienced a hypertension attack often, which has caused brain stroke. I think that the treatment you take is insufficient.
But before, you need to know the conditions of the disease.

You need the following tests and procedures:
- Glycemia blood test
- Lipid test ( cholesterol, triglycerid, LDL-low density lipoprotein, HDL-high density lipoprotein )
- ECG (electrocardiogram)
- Brain MRI ( magnetic resonance imaging )
- Complete blood count
- Urine test

You should also consult your cardiologist and neurologist for the determination of the treatment of your condition.

Feel free to ask for anything unclear.

All the best,
Dr. Behar.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor